# SDR SWIA972358

- Difficulty date: February 12, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 11,193 hours, 16,141 cycles
- Engine: Pwa PW118A
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Corroded
- Location: Stick Shaker
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF BEGINNING OF ROLL, THREE CHIME TRIM FAIL.  ABORTED TAKEOFF.  TRIM WAS IN GREEN AT 35 PERCENT.  TESTED AND ADJUSTED TRIM.  ATTEMPTED STATIC TAKEOFF AND RECEIVED TRIM FAIL TRIPLE CHIME.  WENT BACK TO BOX.  FOUND CORROSION ON HAND SHAKES AT RIGHT PROXIMITY SENSOR.  INSTALLED NEW WRIST LOCKS AND OPERATED TRIM WARNING IAW 31-00-00.  OPS CHECK GOOD AT THIS TIME.
